# SDR USAAD01094

- Difficulty date: May 3, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Failed
- Location: Ac Bay
- Part time: 65,430 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA-CLT - FLT 1850 - AFTER TAKEOFF, THERE WAS A BURNING SMELL EMANATING FROM THE LEFT AIR CONDITIONING PACK.  THE LEFT PACK WAS SHUTOFF AND THE ODOR WENT AWAY.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE LEFT AIR CONDITIONING PACK ON MEL AND RELEASED THE AIRCRAFT FOR SERVICE.  AT THE MAINTENANCE OVERNIGHT, THE LEFT AIR CONDITIONING PACK PRESSURE REGULATOR VALVE AND PILOT PRESSURE REGULATOR WERE REPLACED.  (M)
